# SDR SWAA2015102745388

- Difficulty date: October 21, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 72,260 hours, 68,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WBL 163, UPPER CHORD FWD ROW OF FASTENERS CRACKED.  REPAIRED SKIN IAW EA.
